# SDR SCNA20171015220

- Difficulty date: October 15, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N715SY
- Make and model: Boeing 737752
- Aircraft serial: 33787
- Aircraft time: 43,576 hours, 21,957 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA BS 986, RBL 18 TO BL 0 FLOORBEAM HAS CORROSION AROUND FASTENER HOLES. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  REMOVED THE UPPER FLANGE FROM RBL 58 TO LBL 58 AND REPAIRED.
